EconPapers    
Economics at your fingertips  
 

Continuous mean demand functions derived from non-convex preferences

Egbert Dierker, Hildegard Dierker and Walter Trockel

Journal of Mathematical Economics, 1980, vol. 7, issue 1, 27-33

Date: 1980
References: Add references at CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4068(80)90018-X
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:7:y:1980:i:1:p:27-33

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:mateco:v:7:y:1980:i:1:p:27-33